MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; BLUNT CHERRY DISSECTOR

ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; BLUNT CHERRY DISSECTOR
Catalog Number BCD10
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Per photographic evaluation: upon visual inspection, the tip of the sample appears to be separated.There appears to be evidence the cotton tip being properly attached to the shaft; however, no definitive conclusion could be reached as to the cause of the reported incident as the device was not returned for analysis.The photo does not provide enough evidence to determine root cause.Hands on analysis should provide the evidence necessary to confirm the root cause.Device analysis: the analysis results found that the shaft of a bcd10 devices was returned for analysis.Upon evaluation, the dissector tip was found separated from the shaft, evidence of adhesive was found in the tip of the shaft as the cotton appears to have been pulled off.No conclusion could be reached as to what may have caused the reported incident.The complaint was confirmed.The lot history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the packaging process.
 
Event or Problem Description
It was reported that during a urology procedure, at the or the tip broke off in the belly.The procedure was delayed by 10 minutes.A new product was opened.

Common Device Name
BLUNT CHERRY DISSECTOR
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7955845
Report Number3005075853-2018-13463
Device Sequence Number1682184
Product Code MDM
UDI-Device Identifier20705036011863
UDI-Public20705036011863
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue NumberBCD10
Device Lot NumberP4T90L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2018
Initial Report FDA Received Date10/11/2018
Patient Sequence Number1